# SDR CA061103016

- Difficulty date: October 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN FLIGHT FOLLOWING A COMMANDED REDUCTION IN POWER TO IDLE.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20061103016)
